# SDR AALA202309292768

- Difficulty date: September 12, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5347210220400
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR BEAM OUTBOARD LOWER SPLICE COUPLING WORN / HAS ELONGATED HOLE AT FR 66 AND +Y1292. REPLACED OUTBOARD LOWER SPLICE COUPLING PER SRM 51-72-11.
